# SDR ASAA0540293

- Difficulty date: June 5, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430129
- Part serial: 2303
- Condition: Dented
- Location: T/E Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AT LT WING IB T/E FORE FLAP.  REPAIRED LT WING IB T/E FORE FLAP IAW SRM.  (K)
